MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 5MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 5MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035425150
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the procedure the subject coil got detached while pulling back into the micro catheter.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated the device was prepared as per dfu, continuous flush was maintained throughout the procedure and the anatomy was moderately tortuous.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned to the as reported.

Brand Name
TARGET 360 ULTRA 5MM X 15CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key10814438
Report Number3008881809-2020-00341
Device Sequence Number11806595
Product Code HCG
UDI-Device Identifier04546540675965
UDI-Public04546540675965
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/26/2023
Device Model NumberM0035425150
Device Catalogue NumberM0035425150
Device Lot Number22256407
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/18/2020
Supplement Date Received by Manufacturer12/21/2020
Initial Report FDA Received Date11/09/2020
Supplement Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL-10 MICRO CATHETER (STRYKER).; SYNCHRO GUIDEWIRE (STRYKER).; SL-10 MICRO CATHETER (STRYKER); SYNCHRO GUIDEWIRE (STRYKER)
Patient Age48 YR